# SDR HNAA2012042300745

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 59,289 hours, 65,994 cycles
- Engine: Pwa PW120
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 10167BO1WOO
- Part serial: 6439
- Condition: Fluctuates
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE TORQUE FLUX 20-40-PERCENT. OTHER PARAMETERS NORMAL.  R & R NR 1 TORQUE INDICATOR IAW MM 77-10-00. GROUND RAN ACFT. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
